# SDR CALA9600680

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 896768
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE APU FIRE WARNING LIGHT ILLUMINATED WHILE EN ROUTE.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE LIGHT EXTINGUISHED. THE AIRCRAFT WAS DIVERTED TO AUS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE ELEVATOR PCU WAS LEAKING FLUID WHICH THEN DRIPPED ONTO FIRE LOOP OF APU EXHAUST DUCT.  THE PCU WAS REPAIRED, APU FIRE EXTINGUISHING AND DETECTION SYSTEM WAS PLACARDED INOPERATIVE PENDING REPLACEMENT OF FIRE BOTTLE AND FIRE DETECTION ELEMENT DUE TO CONTAMINATION.
